Lefschetz-riemann-roch for singular varieties

Paul Frank Baum, William Fulton, George Quart

Research output: Contribution to journalArticle

39 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)193-211
Number of pages19
JournalActa Mathematica
Volume143
Issue number1
DOIs
StatePublished - Dec 1 1979

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Baum, Paul Frank ; Fulton, William ; Quart, George. / Lefschetz-riemann-roch for singular varieties. In: Acta Mathematica. 1979 ; Vol. 143, No. 1. pp. 193-211.
@article{630e0147e43b4e90a5fed6e4504e5703,
title = "Lefschetz-riemann-roch for singular varieties",
author = "Baum, {Paul Frank} and William Fulton and George Quart",
year = "1979",
month = "12",
day = "1",
doi = "10.1007/BF02392092",
language = "English (US)",
volume = "143",
pages = "193--211",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

Lefschetz-riemann-roch for singular varieties. / Baum, Paul Frank; Fulton, William; Quart, George.

In: Acta Mathematica, Vol. 143, No. 1, 01.12.1979, p. 193-211.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lefschetz-riemann-roch for singular varieties

AU - Baum, Paul Frank

AU - Fulton, William

AU - Quart, George

PY - 1979/12/1

Y1 - 1979/12/1

UR - http://www.scopus.com/inward/record.url?scp=0002349737&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002349737&partnerID=8YFLogxK

U2 - 10.1007/BF02392092

DO - 10.1007/BF02392092

M3 - Article

AN - SCOPUS:0002349737

VL - 143

SP - 193

EP - 211

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -